# SDR SIMA20201022001

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 38,136 hours, 33,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT INOPERABLE.  C/A: FLIGHT CREW PLACARD FWD F/A FLASHLIGHT AUTH 100280-C, REF 25-53 MOC 864015.
